# SDR R61A201208070408

- Difficulty date: August 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 10,796 hours, 6,925 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 19032155003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE UPPER FLANGE OF LEFT WING RIB 10 CRACKED.  MAINTENANCE REPAIRED THE RIB 10 LEFT WING IAW EMB SB 190-57-0026 REV 1.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
